# SDR 96UAL900600

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604UA
- Make and model: Boeing 767222
- Aircraft serial: 21865
- Engine: Pwa JT9D7R4D
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Valve
- Part number: BAC10608119
- Condition: Leaking
- Location: Flap/Slat Syst
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LANDED UNDER AMBER ALERT DUE TO ZERO QUANTITY INDICATION FOR CENTER HYDRAULIC SYSTEM FLUID.  FLUID LOST DUE TO LEAK IN SOLENOID ON FLAP/SLAT HYD SHUTOFF VALVE.  REPLACED BOTH SOLENOIDS AND GASKET PLATES ON FLAP/SLAT HYD VALVE.  SERVICED CENTER SYSTEM.  OPERATION CHECKS NORMAL.
